# SDR 99ZZZX2005

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733EY
- Make and model: Cndair CL6002B16
- Aircraft serial: 5113
- Engine: Ge CF343A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 600625333
- Condition: Malfunctioned
- Location: Left
- Part time: 3,601 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SFO - AIRCRAFT DEPARTED AND HAD LEVELED OFF AT CRUISE SPEED (.80/330) WHEN CREW NOTICED THE LT FUEL QUANTITY DECREASING AT AN ACCELERATED RATE.  CREW STARTED IMMEDIATE TRANSFER TO BALANCE THE FUEL LOAD AND DECIDED TO DIVERT TO OAKLAND, CA WHERE THEY MADE AN UNEVENTFUL LANDING, BUT DID LAND OVERWEIGHT.  THERE WERE 4 PASSENGERS ON BOARD AND NO EMERGENCY WAS DECLARED.  CAREFUL TROUBLESHOOTING DETERMINED THE TRANSFER EJECTOR SYSTEM WAS AT FAULT AND WAS DEFERRED.  AFTER FURTHER TESTING, CHANGED FOLLOWING COMPONENTS:  LT AND RT 93 PERCENT VALVES, RT COLLECTOR TANK PUMP CARTRIGE, LT TRANSFER EJECTOR, LT MT1EB FUEL PROBE AND RT MT10EB FUEL PROBE.  ALL SYSTEMS TESTED AND FOUND ACCEPTABLE.  AIRCRAFT RETURNED TO SERVICE.
